Kodai Mathematical Journal

Uniqueness of entire functions that share some small functions

Gangdi Qiu

Full-text: Open access

Article information

Source
Kodai Math. J., Volume 23, Number 1 (2000), 1-11.

Dates
First available in Project Euclid: 23 January 2006

Permanent link to this document
https://projecteuclid.org/euclid.kmj/1138044152

Digital Object Identifier
doi:10.2996/kmj/1138044152

Mathematical Reviews number (MathSciNet)
MR1749381

Zentralblatt MATH identifier
1121.30307

Subjects
Primary: 30D35: Distribution of values, Nevanlinna theory
Secondary: 30D20: Entire functions, general theory

Citation

Qiu, Gangdi. Uniqueness of entire functions that share some small functions. Kodai Math. J. 23 (2000), no. 1, 1--11. doi:10.2996/kmj/1138044152. https://projecteuclid.org/euclid.kmj/1138044152


Export citation

References

  • [1] W. K. HAYMAN, Meromorphic Functions, Clarendon Press, Oxford, 1964.
  • [2] L. A. RUBEL AND C. C. YANG, Values shared by an entire function and its derivative, Lectur Notes in Math., 599, Springer, Berlin, 1977, 101-103.
  • [3] E. MUES AND N. STEINMETZ, Meromorphe Funktionen, die mit ihrer Ableitung werte teilen, Manuscpta Math., 29 (1979), 195-206
  • [4] J. H. ZHENG AND S. P WANG, On the unicity of meromorphic functions and their derivatives, Adv. in Math. (China), 21 (1992), 334-341
  • [5] J. CLUNIE, On integral and meromorphic functions, J. London Math. Soc, 37 (1962), 17-2